Bifurcation of Solution in Singularly Perturbed DAEs By Using Lyapunov Schmidt Reduction

  • Ahmed Hameed Department of Mathematics, University of Thi-Qar, Iraq.
  • K. H. Yasir Department of Mathematics, University of Thi-Qar, Iraq.
Keywords: DAE, Bifurcation, Singularly Perturbed ODEs, Lyapunov Schmidt Reduction

References

A. Panfilov, S. Maree (2005). Non-linear dynamical systems, Utrecht University, Utrecht.

Journal of Education for Pure Science- University of Thi-Qar

Vol.11, No1 (June, 2021)

Website: jceps.utq.edu.iq Email: jceps@eps.utq.edu.iq

Ali. Nayfeh (1981). Introduction to perturbation Techniques, Wiley, New York,

A. Neumaier (1991). Generalized Lyapuvon Schmidt reduction for parameterized equa- tions at near

singular points, Institut fu¨r Mathematik, Universita¨t Wien Strudlhofgasse 4, A-1090 Wien, asturia,

MSC Classification:58C15.

B. G. Celayeta (1998). Stability for Differential-Algebraic Equations, PhD Thesis, Universidad Publica

de Navarra.

Kuehn (2015). Multiple Time Scale Dynamics, Springer Cham Heidelberg New York Dordrecht

London.

E.M. De-Jager (1996). The Theory of Singular Perturbations, University of Amsterdam, The

Netherlands.

Eckhaus W. (1979). Asymptotic Analysis of Singular Perturbations, North- Holland, Amsterdam

Published
2021-06-10
Section
Articles